# SDR 01FDEA00888

- Difficulty date: October 12, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Faulty
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

01-337 ASSYMETRICAL INBD T/E FLAP BETWEEN 2 & 5 DEG AFT T/O.  R&R RIGHT INBD FLAP POS TRANSMITTER ELECTRICAL CONNNECTOR.
